# SDR MASA2024060200051

- Difficulty date: June 2, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 44,109 hours, 35,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 A MID LVL EXIT SIGN (2) BULB INOP.  RELAMPED
